RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 218–222 (Mi de10327)  

Ordinary Differential Equations

The Samoilenko Reduction Principle for Differential Equations with Random Perturbations

A. N. Stanzhytskyi

National Taras Shevchenko University of Kyiv

Full text: PDF file (730 kB)

English version:
Differential Equations, 2001, 37:2, 234–239

Bibliographic databases:

UDC: 517.925.51
Received: 23.03.1999

Citation: A. N. Stanzhytskyi, “The Samoilenko Reduction Principle for Differential Equations with Random Perturbations”, Differ. Uravn., 37:2 (2001), 218–222; Differ. Equ., 37:2 (2001), 234–239

Citation in format AMSBIB
\Bibitem{Sta01}
\by A.~N.~Stanzhytskyi
\paper The Samoilenko Reduction Principle for Differential Equations with Random Perturbations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 218--222
\mathnet{http://mi.mathnet.ru/de10327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849438}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 234--239
\crossref{https://doi.org/10.1023/A:1019213709112}


Linking options:
  • http://mi.mathnet.ru/eng/de10327
  • http://mi.mathnet.ru/eng/de/v37/i2/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019